Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

5htp supplement along with Risperidone

I am currently taking Risperidone and I was wondering if taking a 5htp supplement would cause any complications
Asked On : Mon, 15 Feb 2010
Answers:  1 Views:  1222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
  Anonymous's Response

A 5ht supplement is beneficial if you are having the defeciency of the same or if you have prescribed the right dosage. or else what it causes is a series of side effects like sleep disturbances, appetite problems and also some changes in personality. But these symptoms shall be only temporary or very mild if it is rightly taken.

Answered: Mon, 15 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor